# SDR UALA2009032700905

- Difficulty date: March 26, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 40,384 hours, 15,586 cycles
- Engine: Iae V2522A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 762A000004
- Part serial: 51
- Condition: Faulty
- Location: Lt Ac Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LEFT PACK IS OVERHEATING AND HAVING MULTIPLE PROBLEMS.  REPLACED LEFT PACK AIR OUTLET FLAP ACTUATOR REPLACED RT PACK INLET DOOR ACTUATOR BECAUSE RT INLET DOOR ACTUATOR WAS CYCLING BACK AND FORTH.  INSTALLED NEW AIR INLET DOOR (FLAP) ACTUATOR, OPS CK OK.
